A common fixed point theorem for a family of selfmappings satisfying a general contractive condition of operator type

Alaca, Cihangir (2009) A common fixed point theorem for a family of selfmappings satisfying a general contractive condition of operator type. Albanian J. Math., 3 (1). pp. 13-17.

[img]
Preview
Text
058.pdf

Download (137kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 20:28
Last Modified: 06 Dec 2017 20:28
URI: http://kerkoje.com/id/eprint/185

Actions (login required)

View Item View Item